# SDR 2019F00193

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 11,286 hours, 7,506 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Truss
- Part number: 695171045
- Condition: Corroded
- Location: Zone 400
- Part time: 11,286 hours, 7,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRUSS MOUNT (FLANGE) CORROSION. REFERENCE ENGINEERING MEMO DQ19368M1 DATED: MAY 3, 2019.
